# SDR ASOA2015052812917

- Difficulty date: May 5, 2015
- Submitted: May 28, 2015
- Operation: Air carrier
- Aircraft: N759EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10211
- Aircraft time: 25,165 hours, 17,847 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Service Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SILL CORRODED AT BS 349.  REMOVED CORROSION IAW SRM 51-21-06-001-001-A01.
